# SDR DALA2013111307356

- Difficulty date: December 15, 2012
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 61,430 hours, 24,264 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AFT CARGO DOOR LOWER AFT CORNER.  FOUND OUT OF LIMITS IAW SRM 52-30-01.  REPAIRED IAW ER/A 519288-14 REV ORIGINAL.
